# SDR DALA2015030602077

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT  IN FWD CARGO COMPARTMENT ON FRAME 32 BETWEEN STRINGER 41 TO STRINGER 42R,  L=0.900", W=0.550", D=0.002.  REPLACED CLEAT IN FWD CARGO COMPARTMENT ON FRAME 32 BETWEEN STR 41R TO STR 42R IAW SRM A320 51-72-11, DWG D53231626.
